Original Articles

THE INTERIORITY OF A MULTIFUNCTION

Published in: Quaestiones Mathematicae
Volume 15, issue 1, 1992 , pages: 73–104
DOI: 10.1080/16073606.1992.9631674
Author(s): P. MaritzDepartment of Mathematics, South Africa

Abstract

We study the set of points of a topological space X at which a multifunction F: X → Y is interior. This paper also deals with the valuation of the Borel class of this set. The necessary examples and counterexamples are provided.

Get new issue alerts for Quaestiones Mathematicae